# SDR CALA2025091708993

- Difficulty date: September 3, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SURFACE HAS INDICATION OF WATER INGRESS 131 IN CHES FROM IB EDGE AND 15 INCHES FROM AFT EDGE, I INCH DIA.    REPAIRED L/H ELEVATOR UPPER SURFACE 131IN FROM I/B 15IN FROM T/E 1.38IN DIA ZONE A IAW A320 SRM 55-21-11-300-004 CATEGORY A REPAIR.
